Publication detail

One convergence criterion for first order differential equations with delay

DIBLÍK, J.

Original Title

One convergence criterion for first order differential equations with delay

English Title

One convergence criterion for first order differential equations with delay

Type

journal article - other

Language

en

Original Abstract

New convergence criterion for first order differential equations with delay is proved.

English abstract

New convergence criterion for first order differential equations with delay is proved.

RIV year

2001

Released

01.01.2001

ISBN

80-7100-817-6

Year of study

13

Number

13

Pages from

39

Pages to

44

Pages count

6

Documents

BibTex


@article{BUT39973,
  author="Josef {Diblík}",
  title="One convergence criterion for first order differential equations with delay",
  annote="New convergence criterion for first order differential equations with delay is proved.",
  chapter="39973",
  journal="Studies of University in Žilina, Mathematical-Physical Series",
  number="13",
  volume="13",
  year="2001",
  month="january",
  pages="39",
  type="journal article - other"
}